MathSciNet Relay Station
MathSciNet bibliographic data
MR955297 46L10 (46L99 47D25)
Exel, Ruy Maximal subdiagonal algebras. Amer. J. Math. 110 (1988), no. 4, 775–782.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement